CSpace  > 计算数学与科学工程计算研究所
Two-scale curved element method for elliptic problems with small periodic coefficients
Chen Jinru1; Cui Junzhi2
2002
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume20Issue:4Pages:381
AbstractThis paper is concerned with the second order elliptic problems with small periodic coefficients on a bounded domain with a curved boundary. A two-scale curved element method which couples linear elements and isoparametric elements is proposed. The error estimate is obtained over the given smooth domain. Furthermore an additive Schwarz method is provided for the isoparametric element method.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17253
Collection计算数学与科学工程计算研究所
Affiliation1.南京师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Jinru,Cui Junzhi. Two-scale curved element method for elliptic problems with small periodic coefficients[J]. Journal of Computational Mathematics,2002,20(4):381.
APA Chen Jinru,&Cui Junzhi.(2002).Two-scale curved element method for elliptic problems with small periodic coefficients.Journal of Computational Mathematics,20(4),381.
MLA Chen Jinru,et al."Two-scale curved element method for elliptic problems with small periodic coefficients".Journal of Computational Mathematics 20.4(2002):381.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Jinru]'s Articles
[Cui Junzhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Jinru]'s Articles
[Cui Junzhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Jinru]'s Articles
[Cui Junzhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.